# SDR AALA20150510004

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 19,436 hours, 7,641 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102LJ2AG
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED.  LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE, WEATHER RADAR FAILED, BOTH AUTO PILOTS FAILED & A TOTAL AIR TEMP PROBE FAILED.  R & R TOTAL AIR TEMP PROBE.  PERFORMED OPERATIONAL CHECK IAW AMM 34-21-06.  SYS CHECKED NORMAL.
